Alert archive / Arkansas / Flash Flood Warnings in 2009

Flash Flood Warning 42, NWS Memphis, TN

May 8, 2009Clay County, Greene County, Arkansas; Dunklin County, Missouri

NWS Memphis, TN issued this flash flood warning at May 8, 2009, 4:55 PM CDT for Clay County, Greene County, Arkansas; Dunklin County, Missouri. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2009, 4:55 PM CDT (21:55 UTC)
Expired
May 8, 2009, 7:00 PM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, AR, Greene County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 101 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1297 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 082155
FFWMEG
ARC021-055-MOC069-090000-
/O.NEW.KMEG.FF.W.0042.090508T2155Z-090509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
455 PM CDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  EASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 700 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR 1 TO 3
  INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KENNETT AND
  RECTOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3637 8996 3600 8998 3598 9062 3627 9051
      3630 9021

$$
1 follow-up statement
000 
WGUS74 KMEG 082353
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
652 PM CDT FRI MAY 8 2009

ARC021-055-MOC069-090002-
/O.EXP.KMEG.FF.W.0042.000000T0000Z-090509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY AR-GREENE AR-DUNKLIN MO-
652 PM CDT FRI MAY 8 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM CDT FOR SOUTHERN
DUNKLIN...EASTERN GREENE AND SOUTHEASTERN CLAY COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OR
EXITED THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED
TO EXPIRE

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3637 8996 3600 8998 3598 9062 3627 9051
      3630 9021

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 8, 2:55 PM CDT, 2 hours earlier.

Area forecast discussion, May 8, 2:55 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CDT FRI MAY 8 2009

.DISCUSSION...

LINE OF THUNDERSTORMS EXTEND ACROSS NORTHERN BORDER OF FORECAST
AREA WITH STRONGEST STORM ON WESTERN END OF THIS LINE. AS THESE
STORMS MOVE EAST...WILL BE ABLE TO CLEAR PORTIONS OF TORNADO WATCH
267. DEPENDING ON THE TIMING OF THESE STORMS WILL JUST WAIT UNTIL
WATCH EXPIRES BEFORE ISSUING NEW FORECAST PACKAGE. ONE FRONTAL
BOUNDARY EXTENDS FROM CENTRAL OKLAHOMA THROUGH NORTHWEST ARKANSAS
AND INTO SOUTHERN ILLINOIS WITH A SECOND COLD FRONT ACROSS
NORTHERN IOWA THROUGH EASTERN NEBRASKA INTO WESTERN KANSAS. COLD
FRONTS WILL APPROACH THE REGION TONIGHT WITH SHOWERS AND
THUNDERSTORMS LIKELY OVER THE NORTHERN HALF OF THE FORECAST AREA
AND A CHANCE OF THUNDERSTORMS IN THE SOUTH. THE FRONT WILL MOVE
THROUGH THE FORECAST AREA ON SATURDAY BRINGING MORE SHOWERS AND
THUNDERSTORMS. THE CLOUDS AND WET WEATHER WILL KEEP TEMPERATURES
SOME 5 TO 10 DEGREES COOLER THAN TODAY. THE FRONT WILL STALL OUT
JUST SOUTH OF THE FORECAST AREA PROVIDING FOR A CHANCE OF
THUNDERSTORMS FOR SATURDAY NIGHT AND SUNDAY. COOLER AIR WILL BEGIN
TO MOVE IN BEHIND THE FRONT WITH TEMPERATURES STRUGGLING TO
GETTING OUT OF THE 60S. RAIN SHOULD BE COMPLETELY OUT OF THE
FORECAST AREA BY MONDAY AFTERNOON. DRY WEATHER RETURNS ON TUESDAY
AS SOUTH WINDS BRING BACK WARMER WEATHER TO THE REGION. ANOTHER
COLD FRONT APPROACHES THE REGION WEDNESDAY NIGHT AND MOVES THROUGH
THE FORECAST AREA ON THURSDAY. THE RESULT WILL BE A CHANCE FOR
SHOWERS AND THUNDERSTORMS FROM WEDNESDAY NIGHT THROUGH FRIDAY.

ARS

&&

AVIATION...
18Z TAFS

SCATTERD THUNDERSTORMS WILL AFFECT KJBR AND KMKL THIS AFTERNOON
AND EVENING AS FIRST LINE TRACKS EAST. BELIEVE KMEM AND KTUP WILL NOT
SEE CONVECTION UNTIL EARLY THIS EVENING. CIGS CURRENTLY MVFR AT
KMEM AND SHOULD COME UP BY 19Z TO VFR CONDITIONS. MVFR CONDITIONS
WILL THEN BECOME TEMPORARY AS THUNDERSTORMS MOVE ON STATION.
LATER AFTER MIDNIGHT...FRONT WILL DROP SOUTH WILL WINDS SHIFTING
TO THE NORTHWEST. VFR CEILINGS EXPECTED BEHIND FRONTAL PASSAGE.

JAB

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  67  73  57  68 /  60  60  50  50
MKL  66  72  54  65 /  60  60  40  50
JBR  64  70  54  66 /  70  50  40  40
TUP  69  79  59  71 /  40  50  40  50

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 8, 3:10 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT FRI MAY 8 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
310 PM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE
MIDSOUTH THIS AFTERNOON AND TONIGHT. THE PRIMARY SEVERE WEATHER
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO
OR TWO WILL ALSO BE POSSIBLE.

A COLD FRONT OVER THE MIDDLE MISSISSIPPI RIVER VALLEY WILL MOVE
INTO THE MIDSOUTH TONIGHT...SERVING AS A FOCUS FOR CONTINUED
THUNDERSTORM DEVELOPMENT. SOME THUNDERSTORMS TONIGHT MAY REACH
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY WILL SEE A SLIGHT RISK FOR SEVERE THUNDERSTORMS...MAINLY
SOUTH OF INTERSTATE 40.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED OVER ANY PART OF THE MIDSOUTH
THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, May 8, 3:02 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT FRI MAY 8 2009

ARZ008-009-018-082030-
CLAY AR-RANDOLPH AR-GREENE AR-
302 PM CDT FRI MAY 8 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHERN GREENE COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED
OVER BIGGERS AT 303 PM CDT...MOVING EAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY...GREENE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS
NEAR CORNING AND RECTOR...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, May 8, 3:36 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
05/08/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES DOWN IN CITY LIMITS OF POCAHONTAS. ONE TREE FELL ON
            A HOUSE. NO INJURIES REPORTED AT THIS TIME.

1116 AM     TSTM WND GST     RECTOR                  36.26N 90.29W
05/08/2009  E60.00 MPH       CLAY               AR   PUBLIC

1130 AM     TSTM WND GST     6 NNE KENNETT           36.32N 90.01W
05/08/2009  E60.00 MPH       DUNKLIN            MO   PUBLIC

1137 AM     TSTM WND GST     BRAGG CITY              36.27N 89.91W
05/08/2009  E60.00 MPH       PEMISCOT           MO   PUBLIC

0323 PM     HAIL             DELAPLAINE              36.23N 90.73W
05/08/2009  E0.88 INCH       GREENE             AR   PUBLIC

&&

JAB
Local storm report, May 8, 3:59 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
05/08/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES DOWN IN CITY LIMITS OF POCAHONTAS. ONE TREE FELL ON
            A HOUSE. NO INJURIES REPORTED AT THIS TIME.

1116 AM     TSTM WND GST     RECTOR                  36.26N 90.29W
05/08/2009  E60.00 MPH       CLAY               AR   PUBLIC

1130 AM     TSTM WND GST     6 NNE KENNETT           36.32N 90.01W
05/08/2009  E60.00 MPH       DUNKLIN            MO   PUBLIC

1137 AM     TSTM WND GST     BRAGG CITY              36.27N 89.91W
05/08/2009  E60.00 MPH       PEMISCOT           MO   PUBLIC

0323 PM     HAIL             DELAPLAINE              36.23N 90.73W
05/08/2009  E0.88 INCH       GREENE             AR   PUBLIC

0350 PM     HAIL             5 NNW PARAGOULD         36.12N 90.55W
05/08/2009  E0.75 INCH       GREENE             AR   PUBLIC

&&

JAB
Special weather statement, May 8, 4:08 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT FRI MAY 8 2009

ARZ017-018-082130-
GREENE AR-LAWRENCE AR-
408 PM CDT FRI MAY 8 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 8
MILES NORTHWEST OF WALCOTT AT 408 PM CDT...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN GREENE AND LAWRENCE COUNTIES...INCLUDING LOCATIONS NEAR
CROWLEYS RIDGE STATE PARK AND PARAGOULD...SHOULD MONITOR THIS STORM
CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, May 8, 4:17 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
417 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
05/08/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES DOWN IN CITY LIMITS OF POCAHONTAS. ONE TREE FELL ON
            A HOUSE. NO INJURIES REPORTED AT THIS TIME.

1116 AM     TSTM WND GST     RECTOR                  36.26N 90.29W
05/08/2009  E60.00 MPH       CLAY               AR   PUBLIC

1130 AM     TSTM WND GST     6 NNE KENNETT           36.32N 90.01W
05/08/2009  E60.00 MPH       DUNKLIN            MO   PUBLIC

1137 AM     TSTM WND GST     BRAGG CITY              36.27N 89.91W
05/08/2009  E60.00 MPH       PEMISCOT           MO   PUBLIC

0323 PM     HAIL             DELAPLAINE              36.23N 90.73W
05/08/2009  E0.88 INCH       GREENE             AR   PUBLIC

0350 PM     HAIL             5 NNW PARAGOULD         36.12N 90.55W
05/08/2009  E0.75 INCH       GREENE             AR   PUBLIC

0405 PM     TSTM WND GST     5 NE PARAGOULD          36.11N 90.45W
05/08/2009  E60.00 MPH       GREENE             AR   PUBLIC

&&

SVR
Local storm report, May 8, 4:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
430 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
05/08/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES DOWN IN CITY LIMITS OF POCAHONTAS. ONE TREE FELL ON
            A HOUSE. NO INJURIES REPORTED AT THIS TIME.

1116 AM     TSTM WND GST     RECTOR                  36.26N 90.29W
05/08/2009  E60.00 MPH       CLAY               AR   PUBLIC

1130 AM     TSTM WND GST     6 NNE KENNETT           36.32N 90.01W
05/08/2009  E60.00 MPH       DUNKLIN            MO   PUBLIC

1137 AM     TSTM WND GST     BRAGG CITY              36.27N 89.91W
05/08/2009  E60.00 MPH       PEMISCOT           MO   PUBLIC

0323 PM     HAIL             DELAPLAINE              36.23N 90.73W
05/08/2009  E0.88 INCH       GREENE             AR   PUBLIC

0350 PM     HAIL             5 NNW PARAGOULD         36.12N 90.55W
05/08/2009  E0.75 INCH       GREENE             AR   PUBLIC

0405 PM     TSTM WND GST     5 NE PARAGOULD          36.11N 90.45W
05/08/2009  E60.00 MPH       GREENE             AR   PUBLIC

0420 PM     HAIL             ARBYRD                  36.05N 90.24W
05/08/2009  E0.75 INCH       DUNKLIN            MO   PUBLIC

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 9:16 AM CDTRiver Flood WarningMEGClay, Greene36 hr
May 8, 9:46 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Randolph44 min
May 8, 11:01 AM CDTSevere Thunderstorm WarningMEGClay29 min
May 8, 11:12 AM CDTSevere Thunderstorm WarningMEGClay, Greene, Mississippi33 min
May 8, 11:29 AM CDTSevere Thunderstorm WarningMEGClay31 min
May 8, 2:33 PM CDTSevere Thunderstorm WarningMEGClay, Randolph27 min
May 8, 3:12 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph33 min
May 8, 3:43 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi47 min
May 8, 4:29 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi46 min
May 8, 5:03 PM CDTSevere Thunderstorm WarningMEGMississippi27 min
May 8, 5:29 PM CDTSevere Thunderstorm WarningMEGMississippi46 min

Nearby

Flash Flood Warnings in Arkansas, 2009Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.